The Eulerian representations of Sigma(n) as restrictions of representations of Sigma(n+1)
UNSPECIFIED. (1997) The Eulerian representations of Sigma(n) as restrictions of representations of Sigma(n+1). JOURNAL OF PURE AND APPLIED ALGEBRA, 115 (3). pp. 309-320. ISSN 0022-4049Full text not available from this repository.
We show that each Eulerian representation of Sigma(n) is the restriction of a representation of Sigma(n+1). We describe the new representations, giving character formulae, and identify the one which restricts to the first Eulerian representation as the tree representation.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||JOURNAL OF PURE AND APPLIED ALGEBRA|
|Publisher:||ELSEVIER SCIENCE BV|
|Official Date:||14 March 1997|
|Number of Pages:||12|
|Page Range:||pp. 309-320|
Actions (login required)